# SDR AWXA200201169

- Difficulty date: November 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,339 hours, 34,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage Nose
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-14 CHECK,  4 CRACKS WERE FOUND ON FORWARD PRESSURE BULKHEAD BS 178; 3 EACH CRACKS AT WL 212, LBL 5.7, AND 1 EACH CRACK AT WL 212, RBL 5.7. MAINTENANCE CUTOUT STRAPS AT BS 178, WL 212, LBL 5.7, WL 212, RBL 5.7, AND REMOVED DAMAGED PARTS; FABRICATED A REPAIR DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG. 275-286, FIG. 210.
